Back to Search
Start Over
Padovan numbers as sums over partitions into odd parts
- Source :
- Journal of Inequalities and Applications, Vol 2016, Iss 1, Pp 1-14 (2016)
- Publication Year :
- 2016
- Publisher :
- SpringerOpen, 2016.
-
Abstract
- Abstract Recently it was shown that the Fibonacci numbers can be expressed in terms of multinomial coefficients as sums over integer partitions into odd parts. In this paper, we introduce a similar representation for the Padovan numbers. As a corollary, we derive an infinite family of double inequalities.
- Subjects :
- integer partitions
Padovan numbers
multinomial coefficients
Mathematics
QA1-939
Subjects
Details
- Language :
- English
- ISSN :
- 1029242X
- Volume :
- 2016
- Issue :
- 1
- Database :
- Directory of Open Access Journals
- Journal :
- Journal of Inequalities and Applications
- Publication Type :
- Academic Journal
- Accession number :
- edsdoj.1615c4057fe43b5abc163eff729feb8
- Document Type :
- article
- Full Text :
- https://doi.org/10.1186/s13660-015-0952-5